# SDR DALA2023042003128

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 86,427 hours, 40,062 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 1L DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: REPLACED 1L DOOR SLIDE ARMED LIGHT LED MODULE/ CHECKS GOOD . (4751810)
